MAUDE Adverse Event Report: MAQUET SAS POWERLED II; LAMP, SURGICAL

MAQUET SAS POWERLED II; LAMP, SURGICAL
Model Number ARDPWT609051A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site name :.Event site city: (b)(6).Event site postal code: (b)(6).Event site telephone: (b)(6).Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 14th february, 2024 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated the cover has come off.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
It was the radiology technician who raised the issue to getinge.The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 14th february, 2024 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated the cover has come off.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: on 14th february, 2024 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated the bumper has come off.It was confirmed by photographic evidence the bumper detached from suspension arm and was re-attached with tape there was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.The correction of, d4 catalog # deems required.This is based on the internal evaluation.Previous d4 catalog # ardpwt609051a.Corrected d4 catalog # blank.The correction of h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain fields deems required.This is based on the internal evaluation.Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated the bumper has come off.It was confirmed by photographic evidence the bumper detached from suspension arm and was re-attached with tape there was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.The device was not being used for patient treatment upon the event occurrence.According to the information gathered, the issue was discovered during routine checks root cause analysis was performed by subject matter experts at the manufacturer.As they stated, the fall of the bumper is due to repeated collisions or a partial repositioning.Tests performed show that the bumper can fall after several violent collisions with the cupolas especially for the single fork configurations (low ceiling height rooms).This corresponds to an abnormal use.Maquet sas modified the bumper to make it harder and thus increase its tightening onto the suspension arm by reducing its elasticity.However, in specific cases, especially when the ceiling is lower (as for single fork configuration) it can happen that a cupola light hits the bumper during manipulation with a specific angle.For this reason maquet sas recommends to secure the bumpers with screws as specified in the technical manual for every single fork configuration.To prevent any similar incident maquet sas recommends: to avoid collision.To check the correct positioning of the cover after maintenance or cleaning.To secure the bumpers with screws.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
On 14th february, 2024 getinge became aware of an issue with one of our surgical lights ¿ powerled ii.As it was stated the bumper has come off.It was confirmed by photographic evidence the bumper detached from suspension arm and was re-attached with tape there was no injury reported, however, we decided to report the issue in abundance of caution as any parts or particles falling off into sterile field or during procedure may cause contamination.

Brand Name
POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18729929
Report Number9710055-2024-00161
Device Sequence Number8244920
Product Code FTD
UDI-Device Identifier03700712423292
UDI-Public(01)03700712423292
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT609051A
Device Catalogue NumberARDPWT609051A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer08/19/2024
Initial Report FDA Received Date02/19/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown